# SDR RRXA96175

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Lugs
- Part number: 57714071
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE WAS HEARD WHEN GEAR EXTENDED.  MAINTENANCE FOUND NLG RETRACT CYLINDER ATTACH LUGS BROKEN ON TOP LEFT SIDE OF NLG.  CAPPED AND PLUGGED PRESSURE LINES, SECURED NLG DOWNLOCK PIN TO GEAR, SECURED DISCONNECTED HYDRAULIC LINE AND PREPARED AIRCRAFT FOR ONE TIME FERRY FLIGHT TO ELLX TO FACILITATE REPAIRS.
